# SDR AALA20072131

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 5E TO 18D INOPERATIVE.  CLEANED CONNECTOR FOR BATTERY PACK B523 FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 5E TO 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
